|ITEM METADATA RECORD
|Title: ||Topology optimization with geometric uncertainties by perturbation techniques|
|Authors: ||Lazarov, B. S ×|
Sigmund, O #
|Issue Date: ||2012 |
|Series Title: ||International Journal for Numerical Methods in Engineering vol:90 issue:11 pages:1321-1336|
|Publication status: ||published|
|KU Leuven publication type: ||IT|
|Appears in Collections:||Architectural Engineering (+)|
× corresponding author|
# (joint) last author|
|Files in This Item:
There are no files associated with this item.
Request a copy
All items in Lirias are protected by copyright, with all rights reserved.
© Web of science